# SDR AALA202309054001

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 40,235 hours, 16,637 cycles
- Engine: Cfmint CFM567B20
- Engine time: 41,150 hours, 16,972 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Zone 600 - Rh Wi
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURN TO CLT. AIRCRAFT LANDED SAFELY. IN FLIGHT SMOKE IN CABIN, LOUD BANG WITH NUMBER 2 ENGINE. REPLACED NUMBER 2 ENGINE. PER JOB CARD  08L40072003.
